# SDR CALA2024082302257

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160046
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: GENERATING ITEM SUPPORT TASK: UPPER CABIN FLOOR PANEL SUPPORT HAS CORROSION UPPER SURFACE BETWEEN STA 319-321 RBL 39-41. (CUSTOMER FOUND ITEM)
